# SDR AALA20150211009

- Difficulty date: January 28, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9911992
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT ANGLE CRACKED LT SIDE OF FRAME 1485, FWD OF TAIL CONE HANDLE SWITCH BOX.  INSTALLED FILLER & DOUBLER IAW AARD 53-10-00-15 & EA 53-038539 DATED 02/10/2015.
